Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Lump in scrotum post inguinal hernia surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i just had inguinal hernia surgery for the 2nd time on my right side and it being 3 days since surgery it looks like its back is that possible
User :   i havent lifted or anything
Doctor :   age, gender
User :   male 24
Doctor :   is pain there
User :   none more than around the scar it being 3 days after surgery
Doctor :   was it an direct or indirect one
User :   what does that mean
Doctor :   is ther any swelling
User :   some
Doctor :   that is types of hernia
User :   i see a knot or lump where the hernia used to hand in the scrotum
User :   inquinal
User :   *hang in the scrotum
Doctor :   is it some as before the surgery
User :   no before surgery it was a massive lump this one now is about 3x's smaller
User :   smaller
Doctor :   see after surgerty may some fluid accumilation can fell as hernia
Doctor :   so not to worry
User :   so it could be fluids
User :   is that normal
Doctor :   i think it so
User :   ok
Doctor :   due to surgical trauma ther may be fluid

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor